Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the real cubic fields

Authors: P. Llorente and A. V. Oneto
Journal: Math. Comp. 39 (1982), 689-692
MSC: Primary 12A30; Secondary 12-04
MathSciNet review: 669661
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the authors announce a table of the 4753 totally real nonconjugate nonabelian cubic fields with discriminant less than 100000. Each field is given by its discriminant, the coefficients of a generating polynomial and the index of this polynomial over the field. A basis of the integers of the field is also given. Some differences with other tables are pointed out.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A30, 12-04

Retrieve articles in all journals with MSC: 12A30, 12-04

Additional Information

PII: S 0025-5718(1982)0669661-3
Keywords: Real cubic field, class number
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia